The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

skinny legs...plz anwser

Apr 12, 2001

I have lost most if not all the fat in my legs they look like "bird legs" and are very veiny like ropes. I execersise as much as possible. I was wondering since the weight gained in takeing Magace is mostly fat not muscle, do you think that would help ?

Response from Dr. Boyle

Unfortunately, no. Some of my patients have tried it and it exacerbated their abdominal fat gain without doing anything for their peripheral wasting. Read other posts for some suggestions for things that might be worth a try. BB

yeast infections
Weight Loss/Lipodystrophy

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint